# SDR SRAA970111

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46149
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT FOUND TO BE INOPERABLE.  FOUND BATTERY WIRES DISCONNECTED.  RECONNECTED FLASHLIGHT BATTERY WIRES, OPS CHECKED OK IAW MM CH 25.
